# SDR COMA0160430

- Difficulty date: July 4, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 7,758 hours, 7,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 60034017723
- Part serial: NSN
- Condition: Cracked
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL "J" ANGLE CLIP INSIDE CBPI @BL 9.0 L/H IS CRACKED.INSTALLED NEW "J" ANGLE CLIP P/N #600-34017-723 I/A/W WVAC E.O. #601R-53-2543A.
